# SDR CA971128005

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna R172K
- Engine: Cont IO360KB
- Propeller: Mcauly 2A34C203
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Condition: Misinstalled
- Location: Afcs
- Component: Arc, 300A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) AUTOPILOT NOT FUNCTIONING PROPERLY.  AILERON SERVO CABLES INSTALLED IN REVERSE, REPAIRED.
